National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Nonlinearity(139)
ISSN: 0951-7715
1    
On the extension of the Painlevé property to difference equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:3  Page:889-905  

Ablowitz M J;   Halburd R;   Herbst B;  

来源数据库:[Web of Science, Scopus]         被引频次:164

文摘信息 获取全文 问图书馆员

2    
Inertial energy dissipation for weak solutions of incompressible Euler and Navier-Stokes equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:1  Page:249-255  

Duchon Jean;   Robert Raoul;  

来源数据库:[Web of Science, Scopus]         被引频次:148

文摘信息 获取全文 问图书馆员

3    
Pattern formation with a conservation law 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:4  Page:1293-1320  

Matthews P C;   Cox S M;  

来源数据库:[Web of Science, Scopus]         被引频次:82

文摘信息 获取全文 问图书馆员

4    
Travelling waves in the Fermi-Pasta-Ulam lattice 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:3  Page:849-866  

Iooss;   ;   Gérard,;  

来源数据库:[Web of Science, Scopus]         被引频次:75

文摘信息 获取全文 问图书馆员

5    
Semi-uniform ergodic theorems and applications to forced systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:1  Page:113-143  

Sturman R;   Stark J;  

来源数据库:[Web of Science, Scopus]         被引频次:69

文摘信息 获取全文 问图书馆员

6    
Cellular automata and Lyapunov exponents 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:5  Page:1547-1560  

Tisseur P;  

来源数据库:[Web of Science, Scopus]         被引频次:26

文摘信息 获取全文 问图书馆员

7    
Extension of the bilinear formalism to supersymmetric KdV-type equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:5  Page:1645-1656  

Carstea A S;  

来源数据库:[Web of Science, Scopus]         被引频次:51

文摘信息 获取全文 问图书馆员

8    
Oscillations of a forced asymmetric oscillator at resonance 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:3  Page:493-505  

Fabry C;   Mawhin J;  

来源数据库:[Web of Science, Scopus]         被引频次:53

文摘信息 获取全文 问图书馆员

9    
Dispersion and collapse of wave maps 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:4  Page:1411-1423  

Bizon Piotr;   Chmaj Tadeusz;   Tabor Zbislaw;  

来源数据库:[Web of Science, Scopus]         被引频次:37

文摘信息 获取全文 问图书馆员

10    
Synchronization of chaotic systems and invariant manifolds 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:4  Page:1321-1336  

Josic Kresimir;  

来源数据库:[Web of Science, Scopus]         被引频次:42

文摘信息 获取全文 问图书馆员

11    
Generic twistless bifurcations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:1  Page:203-224  

Dullin H R;   Meiss J D;   Sterling D;  

来源数据库:[Web of Science, Scopus]         被引频次:44

文摘信息 获取全文 问图书馆员

12    
Gap probabilities in the finite and scaled Cauchy random matrix ensembles 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:6  Page:1965-1986  

Witte N S;   Forrester P J;  

来源数据库:[Web of Science, Scopus]         被引频次:37

文摘信息 获取全文 问图书馆员

13    
Quantum suppression of the Rayleigh instability in nanowires 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:1  Page:167-177  

Kassubek F;   Stafford C A;   Grabert Hermann;   Goldstein Raymond E;  

来源数据库:[Web of Science, Scopus]         被引频次:35

文摘信息 获取全文 问图书馆员

14    
Skew product maps related to finitely generated rational semigroups 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:4  Page:995-1019  

Sumi Hiroki;  

来源数据库:[Web of Science, Scopus]         被引频次:36

文摘信息 获取全文 问图书馆员

15    
The H-1-compact global attractor for the solutions to the Navier-Stokes equations in two-dimensional unbounded domains 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:13  Issue:4  Page:1227-1238  

Ju N;  

被引频次:36

文摘信息 问图书馆员

16    
Gibbs entropy and irreversible thermodynamics 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:6  Page:1905-1924  

Rondoni L;   Cohen E G D;  

来源数据库:[Web of Science, Scopus]         被引频次:32

文摘信息 获取全文 问图书馆员

17    
On the isolated spectrum of the Perron-Frobenius operator 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:4  Page:1171-1188  

Dellnitz Michael;   Froyland Gary;   Sertl Stefan;  

来源数据库:[Web of Science, Scopus]         被引频次:36

文摘信息 获取全文 问图书馆员

18    
The H1-compact global attractor for the solutions to the Navier-Stokes equations in two-dimensional unbounded domains 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:4  Page:1227-1238  

Ju Ning;  

来源数据库:Scopus        

获取全文 问图书馆员

19    
Hilbert-type numbers for Abel equations, growth and zeros of holomorphic functions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:4  Page:1337-1342  

Ilyashenko Yu;  

来源数据库:Web of Science         被引频次:34

文摘信息 获取全文 问图书馆员

20    
Scaling law in the standard map critical function. Interpolating Hamiltonian and frequency map analysis 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:13  Issue:6  Page:2033-2061  

Carletti Timoteo;   Laskar Jacques;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×